Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

billiebean

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About billiebean

  • Rank
    New Member
  1. Hi - I hope some of you will be able to help me! I started taking a Vitex tincture (Agnus Castus Vitex) a month ago to try to clear my hormonal acne. It has already helped a lot which is wonderful. But unfortunately, I am starting to lose lots of hair! Appearently hair loss is a quite common side effect of Vitex. Now my question: Does anyone know why Vitex causes hair loss for some people? This will help me decide whether I should stop taking the remedy immidiately or I have to
  2. Hi - I hope some of you will be able to help me! I started taking a Vitex tincture (Agnus Castus Vitex) a month ago to try to clear my hormonal acne. It has already helped a lot which is wonderful. But unfortunately, I am starting to lose lots of hair! Appearently hair loss is a quite common side effect of Vitex. Now my question: Does anyone know why Vitex causes hair loss for some people? And should I stop taking the remedy immidiately or do I have to wait and see if it's just
×